# SDR AALA20071881

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Inoperative
- Location: Turbine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T4XG/07OCT - TAIL COMPARTMENT TEMPERATURE LIGHT ILLUMINATED.  SHUT OFF LEFT AIR CONDITIONING PACK AND LIGHT WENT OUT AFTER TWO MINUTES.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  REPLACED TURBINE INLET TEMPERATURE SWITCH AND COMPRESSOR DISCHARGE SWITCH AND LEFT AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
